# SDR DALA2016102707749

- Difficulty date: December 3, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 70,990 hours, 19,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1080-1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM HAS LIGHT CORROSION BETWEEN BS 1080- 1100.   REMOVED CORROSION AND FOUND BEYOND LIMITS. INSTALLED REPAIR IAW SRM AND ERA 530462-14 REV O.
